Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stopped taking depo shot, frequent periods, stomach ache, not able to sleep, pregnancy test negative. Pregnant?

I took the depo shot 2 times. After the second dose i stopped it. I was still having periods but they were very long and frequent. My last period was the first week of February. After it ended I didnt have another one. Its been 2 months and i still have not had one. I ve been having stomach problems since the period has stopped. My stomach pains can be very painful or irritating. Sometimes it wakes me up from my sleep and other times I can not go to sleep. I have to sleep on my back and hold my stomach to feel better sometimes. I have taken 3 pregnancy test but I keep hearing that they are not always accurate. What could possibly be the problem? Could I really be pregnant?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Cart,
Welcome here on hcm.
Afte depo shots the periosds has to wait for three months to come.
So don't worry.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor